# SDR AALA20120921018

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 61,872 hours, 31,868 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT GENERATOR FAILED WITH AUXILIARY POWER UNIT ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
